# SDR 29GA2015031900001

- Difficulty date: March 17, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 32,086 hours, 35,887 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, WHEN GEAR HANDLE SELECTED UP HYD PUMP KEPT RUNNING FOR ABOUT A MINUTE GEAR WAS SECURED IN THE UP POSITION BEFORE QRH COULD BE ACCOMPLISHED.  ADJUSTED MAIN GEAR UP-LOCKS OPS CHECK GOOD.
